MathSciNet Relay Station
MathSciNet bibliographic data
MR972705 (91c:58066) 58F12 (34C40 58F09)
Reineck, James F. The connection matrix in Morse-Smale flows. Trans. Amer. Math. Soc. 322 (1990), no. 2, 523–545.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement